# SDR 04FDEA00620

- Difficulty date: March 10, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 29,726 hours, 6,750 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB31101
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER 10 END SUSPECT CRACKED.  LEFT WING STRINGER 10 REPAIRED AS PER SRM 51-33-01 VOL 2.
